Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Took chemo treatment for squamous cell cancer of pharynx, tender swelling under left jawline. Why is it ?

Hi Mr Bhatti, Recently 23 March 2012 I was treated ( 2 x chemo over 6 weeks and daily rapid arc radiation Mon-Fri)for squamous cell cancer of the pharynx (back of throat ).Treatment ended 3 May 2012. I am quite fit for my age (62 yrs) and am back at work and I play tennis. However, three days ago a swelling appeared under my left jawline, a little tender, and at the end of the day, this swelling subsided a great deal and today, I can push and poke the same area with no soreness. Is this recent swelling an indication of further cancer? AAAAA
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response

If the swelling is tender/painful, it indicates it is an inflammatory/infective swelling. You need a good antibiotic coverage with anti-inflammatory medicine. You can take T. Clavam XR 1000 bd & T. Enzoflam tds for 5 days.

You may also see a good dentist if some dental caries is there.

Hope you recover soon.
All the best.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor